Факультет математики і інформатики >
Наукові роботи. Факультет математики і інформатики >

Please use this identifier to cite or link to this item: http://dspace.univer.kharkov.ua/handle/123456789/8530

Название: On the growth of ridge functions non-vanishing in an angular domain
Авторы: Vishnyakova, A.M.
Ключевые слова: Mathematical analysis
Issue Date: 1997
Библиографическое описание: Bull. Hong Kong Math. Soc., 1, No. 2, 351-361 (1997).
Краткий осмотр (реферат): For an entire ridge function of finite order $\rho$ which is non-vanishing in the angle $\{z : |\arg z - \pi/2| < \alpha \} \cup \{z : |argz + \pi/2| < \alpha \}$, $0 < \alpha \le \pi/2$, the sharp estimate of $\rho $ in terms of $\alpha $ is obtained. Analogous result is obtained for ridge functions analytic in the upper half-plane.
URI: http://dspace.univer.kharkov.ua/handle/123456789/8530
Appears in Collections:Наукові роботи. Факультет математики і інформатики

Files in This Item:

File Description SizeFormat
rf.pdf218,37 kBAdobe PDFThumbnail
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! Яндекс цитирования DSpace Software Copyright © 2002-2010  Duraspace - Feedback